# SDR UALA2009081102449

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 56,151 hours, 20,718 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Part number: 520007351
- Condition: No Test
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST 1 FAILED FOR RT OVERWING SLIDE SQUIB.  CYCLE RIGHT GROUND ENABLE HANDLE ON P79 AND BOTH SYSTEM, SQUIB TESTED OK.
